# SDR YENA2023112001438

- Difficulty date: November 11, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 55,167 hours, 19,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#295, JFK-AUS. ' ODOR EVENT. MX-270 AIRBUS CABIN ODOR REPORTING FORM COMPLETED; ACCOMPLISHED INFO NOTED 2717-T015. FOUND PACK 1 TO BE AT FAULT. PACK 2 BURN ACCOMPLISHED. NO ODOR NOTED. SEE ITEM 2 FOR PACK 1 MEL. A/C OK FOR SERVICE.
